Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Quasi-isomorphism invariants for two classes of finite rank Butler groups


Authors: D. Arnold and C. Vinsonhaler
Journal: Proc. Amer. Math. Soc. 118 (1993), 19-26
MSC: Primary 20K15
MathSciNet review: 1157997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete set of numerical quasi-isomorphism invariants is given for a class of torsion-free abelian groups containing all groups of the form $ \mathcal{G}[\mathcal{A}]$, where $ \mathcal{A} = ({A_1}, \ldots ,{A_n})$ is an $ n$-tuple of subgroups of the additive rationals and $ \mathcal{G}[\mathcal{A}]$ is the cokernel of the diagonal embedding $ \bigcap {{A_i} \to \oplus {A_i}} $. This classification and its dual include, as special cases, earlier classifications of strongly indecomposable groups of the form $ \mathcal{G}[\mathcal{A}]$ and their duals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K15

Retrieve articles in all journals with MSC: 20K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1157997-0
PII: S 0002-9939(1993)1157997-0
Article copyright: © Copyright 1993 American Mathematical Society